# SDR SWIA2019121847021

- Difficulty date: November 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 39,387 hours, 24,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Unknown
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: SB - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR REV C  PART(S)  A,  B (C-CHECK) RO 12/14/2019  SERVICE BULLETIN - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR  PART(S)  A,  B INCORPORATED
